Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 33, NWS Milwaukee, WI

June 9, 2008Columbia County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 9, 2008, 10:37 AM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 10:37 AM CDT (15:37 UTC)
Expired
Jun 9, 2008, 4:30 PM CDT
In force
6 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 111 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 091544
FFWMKX
WIC021-111-092130-
/O.NEW.KMKX.FF.W.0033.080609T1537Z-080609T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 AM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHEASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 430 PM CDT

* AT 1034 AM CDT...THE SAUK COUNTY EMERGENCY MANAGER REPORTED FLASH
  FLOODING FROM LAKE DELTON SPILLING OUT...MAKING ITS OWN DIVERSION
  TO THE WISCONSIN RIVER.   

* THE WATER WILL CONTINUE TO SPILL OUT OF LAKE DELTON THROUGH A
  CHANNEL ACROSS COUNTY TRUNK A.  THIS AREA IS IMPASSABLE.

FLOOD WATERS ARE MOVING DOWN FROM LAKE DELTON TO THE WISCONSIN 
RIVER...AND DOWN STREAM ON THE WISCONSIN RIVER. THE FLOW IS TAKING 
LARGE DEBRIS AND TREES DOWN RIVER. PERSONS NEAR LAKE DELTON AND ON 
THE WISCONSIN RIVER SHOULD BE AWARE OF THIS DANGEROUS SITUATION WITH 
RISING WATER AND LARGE FLOATING DEBRIS. 

LAT...LON 4357 8976 4361 8978 4361 8976 4353 8942
      4348 8947
TIME...MOT...LOC 1537Z 180DEG 0KT 4361 8977

$$

GEHRING/HENTZ
3 follow-up statements
000 
WGUS73 KMKX 091829
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
128 PM CDT MON JUN 9 2008

WIC021-111-092130-
/O.CON.KMKX.FF.W.0033.000000T0000Z-080609T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-SAUK WI-
128 PM CDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN SAUK AND WEST CENTRAL COLUMBIA COUNTIES...

AT 120 PM CDT...SAUK COUNTY EMERGENCY MANAGEMENT INDICATED THAT 
WATER WAS STILL FLOWING FROM LAKE DELTON INTO THE WISCONSIN RIVER. 
THE WATER CONTINUES TO FLOW OVER COUNTY HIGHWAY A...AND THE AREA IS 
STILL IMPASSABLE.

AT APPROXIMATELY 746 AM THIS MORNING...THE WATER HAD BEGUN TO FORM 
ITS OWN DIVERSION TO THE WISCONSIN RIVER. SINCE THAT TIME...THE 
NEWLY FORMED CHANNEL HAS WIDENED TO ABOUT 300 FEET. TREES AND POWER 
LINES HAVE BEEN SWEPT DOWNSTREAM...AND THREE HOMES HAVE ALSO BEEN 
LOST INTO THE WATER.

SINCE THE CHANNEL WAS FORMED EARLIER THIS MORNING...THE WATER LEVEL 
IN LAKE DELTON HAS DROPPED 6 FEET. THIS INDICATES THAT A LARGE 
VOLUME OF WATER IS FLOWING INTO THE WISCONSIN RIVER...AND MAY CAUSE 
SOME RISING WATER LEVELS DOWNSTREAM.

PERSONS DOWNSTREAM ALONG THE WISCONSIN RIVER...AND IN THE LAKE 
DELTON AREA...SHOULD BE AWARE OF THE DANGER OF LARGE FLOATING DEBRIS 
MOVING IN THE RIVER...AND THE POTENTIAL FOR RISING WATER LEVELS.

LAT...LON 4357 8976 4361 8978 4361 8976 4353 8942
      4348 8947
TIME...MOT...LOC 1821Z 180DEG 0KT 4361 8977

$$

AJL
000 
WGUS73 KMKX 091924
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT MON JUN 9 2008

WIC021-111-092130-
/O.CON.KMKX.FF.W.0033.000000T0000Z-080609T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-SAUK WI-
225 PM CDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN SAUK AND WEST CENTRAL COLUMBIA COUNTIES...

AT 215 PM CDT...SAUK COUNTY EMERGENCY MANAGEMENT INDICATED THAT 85 
TO 90 PERCENT OF THE WATER IN LAKE DELTON HAS BEEN EMPTIED INTO THE 
WISCONSIN RIVER. THE WATER CONTINUES TO FLOW FROM LAKE DELTON INTO 
THE WISCONSIN RIVER...AND A HIGH VOLUME OF WATER HAS ALREADY FLOWED 
THROUGH THE NEW CHANNEL THAT HAS FORMED NEAR COUNTY HIGHWAY A.

APPROXIMATELY 300 FEET OF COUNTY HIGHWAY A HAS WASHED AWAY...AND 
THIS AREA REMAINS IMPASSABLE. PEOPLE SHOULD STAY AWAY FROM THIS AREA.

DOWNSTREAM ON THE WISCONSIN RIVER TOWARDS THE PORTAGE AREA...EXPECT 
A RISE IN THE WATER LEVELS ALONG WITH FLOATING DEBRIS. A FLOOD 
WARNING IS ALSO NOW IN EFFECT FOR THE WISCONSIN RIVER AT PORTAGE.

FLOATING DEBRIS WAS REPORTED SOMEWHERE BETWEEN THE LAKE DELTON AREA 
AND PORTAGE. THIS IS A HAZARDOUS SITUATION PERSONS IN THE WISCONSIN 
RIVER SHOULD MOVE ONSHORE AND STAY AWAY FROM THE WATER.

LAT...LON 4357 8976 4361 8978 4361 8976 4353 8942
      4348 8947
TIME...MOT...LOC 1915Z 180DEG 0KT 4361 8977

$$

LAMERS
000 
WGUS73 KMKX 092115
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT MON JUN 9 2008

WIC021-111-092130-
/O.CON.KMKX.FF.W.0033.000000T0000Z-080609T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-SAUK WI-
407 PM CDT MON JUN 9 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 PM CDT FOR 
NORTHEASTERN SAUK AND WEST CENTRAL COLUMBIA COUNTIES...

AT 355 PM CDT...SAUK COUNTY EMERGENCY MANAGEMENT INDICATED THAT THE 
WATER IN LAKE DELTON HAS NOW EMPTIED...AND THE WATER IN THE CHANNEL 
THAT WAS CUT FROM THE LAKE...ACROSS HIGHWAY A...TO THE WISCONSIN 
RIVER IS ESSENTIALLY AS HIGH AS THE WISCONSIN RIVER.

APPROXIMATELY 300 FEET OF COUNTY HIGHWAY A...HAS WASHED AWAY...AND 
THIS AREA REMAINS IMPASSABLE. PEOPLE SHOULD STAY AWAY FROM THIS AREA.

DOWNSTREAM ON THE WISCONSIN RIVER TOWARDS THE PORTAGE AREA...EXPECT 
A RISE IN THE WATER LEVELS ALONG WITH FLOATING DEBRIS. A FLOOD 
WARNING IS IN EFFECT FOR THE WISCONSIN RIVER AT THE DELLS TO PORTAGE.

FLOATING DEBRIS WAS REPORTED BETWEEN THE LAKE DELTON AREA AND 
PORTAGE. THIS IS A HAZARDOUS SITUATION PERSONS IN THE WISCONSIN 
RIVER SHOULD MOVE ONSHORE AND STAY AWAY FROM THE WATER.

LAT...LON 4357 8976 4361 8978 4361 8976 4353 8942
      4348 8947
TIME...MOT...LOC 2107Z 180DEG 0KT 4361 8977

$$

HENTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:49 AM CDT, 6 hours 48 minutes earlier.

Area forecast discussion, Jun 9, 3:49 AM CDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 AM CDT MON JUN 9 2008

FORECAST FOCUS ON RELATIVELY DRIER FORECAST.

LATEST WATER VAPOR IMAGERY INDICATED STRONG UPPER LOW SPINNING
OVER NORTH DAKOTA...WITH SOUTHWEST UPPER LEVEL FLOW OVER THE UPPER
MIDWEST. AT THE SURFACE...WEAK LOW PRESSURE MOVED NORTHEAST ACROSS
MAINLY NORTHWEST WISCONSIN. ASSOCIATED WEAK COLD FRONT EXTENDED
SOUTHWEST FROM THE LOW INTO NORTHEAST IOWA. MAIN RAIN AREA FINALLY
STARTING TO SHIFT TO THE EAST...FOLLOWING LOW LEVEL FRONTOGENESIS
RESPONSE FIELDS.

.SHORT TERM...TODAY THROUGH WEDNESDAY...

RAIN SHOULD CONTINUE TO SHIFT EASTWARD TODAY. RELATIVELY WEAK
INSTABILITY EXPECTED PER AREA FORECAST SOUNDINGS...SO REMOVED
THUNDER MENTION FROM FORECAST. WILL TREND DOWN THE RAIN FROM WEST
TO EAST TODAY...AND WILL ADJUST DOWN POPS ACCORDINGLY. GIVEN THIS
TREND...WILL CANCEL THE FLASH FLOOD WATCH EARLY ACROSS THE ENTIRE
FORECAST AREA.

SHOULD SEE SOME SCATTERING OUT OF CLOUD COVER LATER TODAY. AIR
PARCEL TRAJECTORY FORECAST INDICATED SOURCE REGION OF AIRMASS FOR
TODAY FROM NORTH CENTRAL IOWA...WHERE HIGHS YESTERDAY WERE IN THE
MID 70S. WILL GO NEAR THOSE VALUES FOR HIGHS TODAY.

NAM AND GFS TRY TO DEVELOP A WARM FRONT FROM THE MINNESOTA/IOWA
BORDER EASTWARD INTO SOUTHERN WISCONSIN LATE TUESDAY AND TUESDAY
NIGHT. SOME DIFFERENCES WITH TIMING AND PLACEMENT OF THIS AND
RELATED FEATURES BETWEEN THEM...WITH NAM PUSHING FRONT WELL NORTH
BY 12Z WEDNESDAY...AND THE GFS KEEPING IT CLOSER TO THE AREA. WILL
GO WITH JUST SLIGHT CHANCE POPS FOR THESE PERIODS...AS INSTABILITY
AND MOISTURE ARE SOMEWHAT LACKING ON AREA FORECAST SOUNDINGS.

WARM AIR ADVECTION TAKES HOLD DURING THIS TIME INTO WEDNESDAY...SO
A MODERATION IN TEMPERATURES SHOULD OCCUR. DESPITE THIS...ONSHORE
WINDS SHOULD KEEP LAKESHORE AREAS COOLER.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...

GFS AND ECMWF DIFFER WITH HANDLING OF SYSTEM FOR THURSDAY THROUGH
FRIDAY. GFS BRINGS SURFACE COLD FRONT THROUGH THE AREA BY LATE
THURSDAY NIGHT...WHILE THE ECMWF IS A BIT SLOWER...AND THEN
LINGERS THE FRONT THROUGH FRIDAY NIGHT. FOR NOW...WILL MAINTAIN
THE FORECAST FOR THIS PERIOD AND INTO NEXT WEEKEND...UNTIL DETAILS
ARE BETTER RESOLVED WITH THE MODELS.

&&

.AVIATION...

COLD FRONT/PRES TROF SWEEPING THROUGH THE AREA THIS MORNING.
SHOULD SWEEP THROUGH ERN WI AROUND 12Z. MIXED IFR AND MVFR CIGS
AHEAD OF TROF. DRYING BEHIND TROF TO IMPROVE CONDITIONS TO VFR. SW
FLOW ALOFT PERSISTS...HOWEVER...AND COULD RESULT IN MORE SHOWERS
FOR KMKE AND KENW DURING THE ERLY AFT...BTWN 17-20Z. WK HIGH PRES
RDG BUILDS IN AFT 21Z FOR CONTINUED VFR CONDITIONS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Jun 9, 4:10 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 AM CDT MON JUN 9 2008

WIZ046-047-051-052-056>060-062>072-101145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
410 AM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

DUE TO THE INCREDIBLE RAINFALL OVER THE LAST 2 TO 3 DAYS...MANY
RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR
FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FEW
SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED
HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS.

MANY ROADS AND BRIDGES ARE ALSO CLOSED DUE TO HIGH WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON
THROUGH TUESDAY NIGHT AND THEN AGAIN WEDNESDAY NIGHT. THERE IS A
BETTER CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY.

THE BEST CHANCE FOR ANY SEVERE WEATHER WOULD BE THURSDAY AFTERNOON
AND THURSDAY NIGHT.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-101145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
410 AM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON
THROUGH TUESDAY NIGHT AND THEN AGAIN WEDNESDAY NIGHT. THERE IS A
BETTER CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY.

THE BEST CHANCE FOR ANY SEVERE WEATHER WOULD BE THURSDAY AFTERNOON
AND THURSDAY NIGHT.

DAVIS
WWW.WEATHER.GOV/MKX

FOR RIVER INFORMATION
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=MKX (LOWER CASE)

In the hours before

Local storm report, Jun 9, 8:02 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
802 AM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       1 SE VERONA             42.98N 89.52W
06/09/2008  M3.70 INCH       DANE               WI   TRAINED SPOTTER

            24 HOUR RAINFALL

0500 AM     HEAVY RAIN       COTTAGE GROVE           43.08N 89.20W
06/09/2008  M4.47 INCH       DANE               WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0500 AM     HEAVY RAIN       2 SW WAYNE              43.49N 88.35W
06/09/2008  M3.52 INCH       WASHINGTON         WI   CO-OP OBSERVER

            24 HOUR RAINFALL. 2 DAY RAINFALL OF 6.88 INCHES

0600 AM     HEAVY RAIN       HORICON                 43.44N 88.64W
06/09/2008  M3.76 INCH       DODGE              WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0600 AM     HEAVY RAIN       1 NNE REEDSBURG         43.55N 89.99W
06/09/2008  M3.92 INCH       SAUK               WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0600 AM     HEAVY RAIN       HOWARDS GROVE           43.83N 87.83W
06/09/2008  M3.78 INCH       SHEBOYGAN          WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0600 AM     HEAVY RAIN       1 SE FORT ATKINSON      42.92N 88.83W
06/09/2008  M3.56 INCH       JEFFERSON          WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0600 AM     HEAVY RAIN       TWIN LAKES              42.52N 88.26W
06/09/2008  M2.94 INCH       KENOSHA            WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0600 AM     HEAVY RAIN       OCONOMOWOC              43.11N 88.50W
06/09/2008  M3.05 INCH       WAUKESHA           WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0700 AM     HEAVY RAIN       MARKESAN                43.71N 88.99W
06/09/2008  M2.99 INCH       GREEN LAKE         WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0700 AM     HEAVY RAIN       BELOIT                  42.52N 89.02W
06/09/2008  M2.82 INCH       ROCK               WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0700 AM     HEAVY RAIN       7 WNW POYNETTE          43.43N 89.54W
06/09/2008  M4.43 INCH       COLUMBIA           WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0700 AM     HEAVY RAIN       MONROE                  42.60N 89.64W
06/09/2008  M3.12 INCH       GREEN              WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0700 AM     HEAVY RAIN       WATERLOO                43.18N 88.99W
06/09/2008  M4.45 INCH       JEFFERSON          WI   CO-OP OBSERVER

            24 HOUR RAINFALL

0730 AM     HEAVY RAIN       CALEDONIA               42.81N 87.92W
06/09/2008  M2.62 INCH       RACINE             WI   NWS EMPLOYEE

            24 HOUR RAINFALL. 2 DAY RAINFALL TOTAL OF 6.07 INCHES

&&

KUHLMAN
Local storm report, Jun 9, 8:36 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 AM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       3 SW JUNEAU             43.38N 88.75W
06/09/2008  M4.42 INCH       DODGE              WI   CO-OP OBSERVER

            24 HOUR RAINFALL. 2 DAY RAINFALL TOTAL OF 9.00 INCHES

&&

KUHLMAN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:19 PM CDTFlash Flood WarningMKXGreen, Lafayette, Rock4 hr
Jun 8, 7:28 PM CDTSevere Thunderstorm WarningMKXLafayette47 min
Jun 8, 7:32 PM CDTSpecial Marine WarningMKX118 min
Jun 8, 7:37 PM CDTSevere Thunderstorm WarningMKXDane, Iowa43 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningMKXGreen, Rock64 min
Jun 8, 8:16 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Waukesha59 min
Jun 8, 8:38 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth76 min
Jun 8, 8:42 PM CDTFlash Flood WarningMKXKenosha, Racine, Walworth2 hr
Jun 8, 8:55 PM CDTTornado WarningMKXKenosha, Walworth35 min
Jun 8, 8:59 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha20 min
Jun 8, 9:33 PM CDTSpecial Marine WarningMKX57 min
Jun 8, 9:57 PM CDTRiver Flood WarningMKXJefferson24 hr
Jun 8, 9:57 PM CDTRiver Flood WarningMKXDodge20 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXJefferson38 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXLafayette3 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXOzaukee8 days
Jun 8, 10:16 PM CDTRiver Flood WarningMKXMilwaukee7 hr
Jun 8, 10:16 PM CDTRiver Flood WarningMKXSheboygan46 hr
Jun 9, 1:19 AM CDTRiver Flood WarningMKXJefferson43 days
Jun 9, 1:19 AM CDTRiver Flood WarningMKXRock47 days
Jun 9, 3:05 AM CDTRiver Flood WarningMKXRock26 hr
Jun 9, 3:08 AM CDTRiver Flood WarningMKXOzaukee54 hr
Jun 9, 4:51 AM CDTRiver Flood WarningMKXLafayette40 hr
Jun 9, 5:02 AM CDTRiver Flood WatchMKXGreen Lake, Waushara, Winnebago35 hr
Jun 9, 7:38 AM CDTRiver Flood WarningMKXColumbia48 hr
Jun 9, 10:49 AM CDTRiver Flood WarningMKXDodge21 days
Jun 9, 12:20 PM CDTAreal Flood WarningMKXColumbia, Dane, Green Lake, Iowa, Marquette, Rock and 1 more36 hr
Jun 9, 12:29 PM CDTAreal Flood WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more36 hr
Jun 9, 12:40 PM CDTRiver Flood WarningMKXColumbia20 hr
Jun 9, 12:40 PM CDTRiver Flood WarningMKXColumbia33 hr
Jun 9, 3:51 PM CDTRiver Flood WarningMKXOzaukee39 hr
Jun 9, 4:31 PM CDTRiver Flood WatchMKXSauk6 hr

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.